# SDR UPS204473

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION AND BARE METAL ON STRINGER 4R AT STATION 1110 - 1180.  MAINTENANCE REMOVED THE DAMAGED AREA, FABRICATED AND INSTALLED IAW SRM 53-10-1, 53-10-2, 51-10-6, 53-10-3, 51-30-2.
